Kohatsu, ArturoNualart, EulàliaTran, Ngoc Khue2018-05-222018-05-222017Kohatsu-Higa A, Nualart E, Tran NK. LAN property for an ergodic diffusion with jumps. Statistics. 2017;51(2): 419-54. DOI: 10.1080/02331888.2016.12397270233-1888http://hdl.handle.net/10230/34701In this paper, we consider a multidimensional ergodic diffusion with jumps driven by a Brownian motion and a Poisson random measure associated with a compound Poisson process, whose drift coefficient depends on an unknown parameter. Considering the process discretely observed at high frequency, we derive the local asymptotic normality (LAN) property.application/pdfeng© Taylor & Francis. This is an electronic version of an article published in Kohatsu-Higa A, Nualart E, Tran NK. LAN property for an ergodic diffusion with jumps. Statistics. 2017;51(2):419-54. Statistics is available online at: http://www.tandfonline.com/doi/full/10.1080/02331888.2016.1239727LAN property for an ergodic diffusion with jumpsinfo:eu-repo/semantics/articlehttp://dx.doi.org/10.1080/02331888.2016.1239727Asymptotic efficiencyJump diffusion processLocal asymptotic normality propertyMalliavin calculusinfo:eu-repo/semantics/openAccess